Jump to content
KAVI Support Forum
Sign in to follow this  
babyford

Acid Mantle Question

Recommended Posts

Hello, I have been prescribed an azelaic acid product, Finacea, for Rosacea with acne-like symptoms. If i use this product, does it counteract the ph balancing of the Kavi DermaWash and Toner i am using to cleanse?

Share this post


Link to post
Share on other sites

Azelaic acid products for skin applications typically have an acidic pH, so there shouldn't be a concern about their use counteracting the pH-balancing effects of the KAVI DermaWash or Toner products.

Share this post


Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...